# SDR DALA2019032701929

- Difficulty date: March 27, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 81,195 hours, 62,771 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT SIDE LEADING EDGE SPAR CHORD CRACK REPAIR / AMOC 17-088ER/A 557950-14AD REV A SUPPLEMENTAL INSPECTION RESTRICTION: ACCOMPLISH SECTION II: SUPPLEMENTAL INSPECTIONS, AT ACCRUEMENT OF 63,615 TOTAL AIRCRAFT FLIGHT CYCLES, AND EVERY 4,500 FLIGHT CYCLES THEREAFTER. (LP1003568)
